# SDR COMA9560614

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Act
- Part number: 83962
- Condition: Defective
- Location: Vert Stab
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CHANNEL 2 IS INOP.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
